Recursion Theory on the Reals and Continuous-time Computation

Theoretical Computer Science 162:23--44 (1996)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index Translate to english
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Similar books and articles
    Arnold W. Miller (1983). Mapping a Set of Reals Onto the Reals. Journal of Symbolic Logic 48 (3):575-584.
    John B. Goode (1994). Accessible Telephone Directories. Journal of Symbolic Logic 59 (1):92-105.
    Harold Simmons (2005). Tiering as a Recursion Technique. Bulletin of Symbolic Logic 11 (3):321-350.
    Johanna N. Y. Franklin (2010). Subclasses of the Weakly Random Reals. Notre Dame Journal of Formal Logic 51 (4):417-426.
    Analytics

    Monthly downloads

    Added to index

    2011-03-20

    Total downloads

    2 ( #258,237 of 1,088,783 )

    Recent downloads (6 months)

    0

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.